日本語
 
User Manual Privacy Policy ポリシー/免責事項 連絡先
  詳細検索ブラウズ

アイテム詳細


公開

学術論文

Calculating asymptotic quantities near space-like and null infinity from Cauchy data, Proceedings of Journées Relativistes 1999.

MPS-Authors
/persons/resource/persons20687

Friedrich,  Helmut
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

URL
There are no locators available
フルテキスト (公開)

AnnalenDerPhysik.9-3-5.pdf
(出版社版), 156KB

付随資料 (公開)
There is no public supplementary material available
引用

Friedrich, H., & Kannar, J. (2000). Calculating asymptotic quantities near space-like and null infinity from Cauchy data, Proceedings of Journées Relativistes 1999. Annalen der Physik, 9(3-5), 321-330. doi:10.1002/(SICI)1521-3889(200005)9:3/5<321:AID-ANDP321>3.0.CO;2-X.


引用: http://hdl.handle.net/11858/00-001M-0000-0013-6166-1
要旨
Following [12], we discuss how asymptotic quantities, originally introduced on null infinity in terms of Bondi-type gauge conditions, can be calculated near space-like infinity to any desired precision.